# SDR 2DYA20160325005

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N796JM
- Make and model: Boeing 767-23B
- Aircraft serial: 23974
- Aircraft time: 96,529 hours, 17,099 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 141T480013
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE PHASE OF FLIGHT 401, THE CAPTAINS WINDSCREEN OUTER PANE SHATTERED.  THERE WAS NO COMPROMISE OF THE INNER PANE & CABIN PRESSURIZATION WAS NORMAL.  THE FLIGHT CONTINUED & LANDED WITH NO OTHER INCIDENTS.
